# SDR AT9900834

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 37
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF NOSE SECTION AND FORWARD BULKHEAD WERE DAMAGED BY BAGGAGE CART.  REPAIRED LEFT NOSE SECTION AND FORWARD BULKHEAD AT BS 37 IAW DC9 SRM 53-01 FIG 4, 53-01 FIG 2, RES 99-1628, RES 99-1629, RES 99-1630, AND RES 99-1651.
